MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION

DEPUY ORTHOPAEDICS, INC. 1818910 CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Catalog Number 530020500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 03/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Distal tip of the kamvac broke and a piece was lost during surgery but recovered an hour later.Surgery was delayed for 60 minutes to search for the broken piece.Surgery was completed successfully.
 
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).The reported broken device was not returned for examination.No device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot =null.Device history batch = null.Device history review = null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRV MINI KAMVAC SUCTION TUBE
Common Device Name
SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8452982
Report Number1818910-2019-88504
Device Sequence Number11097949
Product Code JOL
UDI-Device Identifier10603295171515
UDI-Public10603295171515
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530020500
Device Lot Number62979492
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2019
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer04/26/2019
05/31/2019
Initial Report FDA Received Date03/26/2019
Supplement Report FDA Received Date05/22/2019
05/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;